# SDR SWAA2023081779279

- Difficulty date: July 16, 2023
- Submitted: August 17, 2023
- Operation: Air carrier
- Aircraft: N232WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32500
- Aircraft time: 57,989 hours, 34,674 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: UNKNOWN
- Condition: Cracked
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ANGLE BS 867 LBL 12.5 WL 164 AFT CARGO COMPARTMENT 2023-447603<[01] REPLACED ANGLE LOCATED BS 867 LBL 12.5 WL 164 AFT CARGO COMPARTMENT. IAW. B737-700 SRM 51-40-02; DWG: 149A8102 SHEET:17 REV:- MEASURE OF CRACK L:1.000?. TOOL USED CALIPER P/N:700-113-10 SN:0023244 DUE DATE: 05-DEC-2023.;[02] REPLACED ANGLE LOCATED BS 867 LBL 12.5 WL 164 AFT CARGO COMPARTMENT. IAW. B737-700 SRM 51-40-02; DWG: 149A8102 SHEET:17 REV:- MEASURE OF CRACK L:1.000?. TOOL USED CALIPER P/N:700-113-10 SN:0023244 DUE DATE: 05-DEC-2023.
